Kisqali

JoinmelbJoinmelb Member Posts: 14
edited January 13 in Metastatic breast cancer
FYI - I did post in private group last night but no response so thought I'd try here as well.  :-)


Hi there all, 


Strange question for you all for a Sunday night - I'm on my 13th round of Kisqali, still on 3 tablets which is highest dose.  I'm taking in combination with Letrozole and the bone strengthening injection every 2-3 months.  I'm doing really well on this treatment combo and apart from ridiculously disgusting dry feet that are revolting and foot pain, nausea and tiredness, I can't complain too much!!  Recent PET scan has shown that my bone mets are still present but not active according to oncologist which is amazing news apparently.  

My question is, I think my hair is thinning out and I have a "sore head".  Only way to describe it is it feels as though my hair has been up in a "tight ponytail" and scalp is sensitive.  Of course, I will check with oncology nurse tomorrow but thought others might have similar experience that they could share.  Can't ask anyone at home to check for bald patches as single mum here and don't want to freak my kids out totally - I think that was the hardest part of my original cancer journey for them when I shaved my head as it was all falling out from chemo.    

Other question for musing this late on a sunday night is, are there others in this group on Kisqali or Ribociclib combo that have been told they are doing really well - I can't seem to shake the feeling that the PET scan got it wrong!!  

Thanks in advance 

Comments

  • KattykitKattykit Member Posts: 221
    Hi @Joinmelb your hair will thin a bit but it won't all fall out the same as iv chemo, pet scans are pretty accurate,  progression would be picked up for  sure, stable is excellent news. There are a couple of ladies doing really well on kisqali. It's a pretty well tolerated and effective treatment. Beat of luck with everything, Kat.xx
  • kmakmkmakm MelbourneMember Posts: 7,742
    I'm on Letrozole and I've never had such dry feet in my life. My heels now crack, something that's never happened to me before.

    So difficult to accept good news sometimes, but stable is fantastic! Go with it, K xox
  • JoinmelbJoinmelb Member Posts: 14
    Thanks ladies,
    How long have you both been on the drugs?
    AND OMG!!!! someone that understands the feet issue!!  Mine are so revolting - I suffer from dry skin anyway (have eczema) and these are just beyond descriptions!!!
  • kmakmkmakm MelbourneMember Posts: 7,742
    It's insane isn't it?! No matter how much I pumice them and mosturise them with foot cream, nothing seems to improve them. It used to be they'd get a bit dry in summer but would soften up in winter. Not any more. Revolting all year round!

    I've been on Letrozole since 1/6/19. I'm 13 days into a two month drug holiday but so far it's made no difference to my feet. 

    I know this is just a minor issue compared with the big picture, especially for you, but geeze, the frustration of these little things is, well, bloody frustrating! K xox
  • iserbrowniserbrown Regional VictoriaMember Posts: 3,958
    Sometimes problems are not isolated to one medication.  Cracked heels and dry skin can also be as a result of thyroid issues.
  • GlynnisGlynnis Member Posts: 290
    @Joinmelb hi I'm also on the kisqali/letrozole combo been on it since April 2019, ever anything is stable, have a PET SCAN next week so fingers crossed there. I to am having hair thinning yes sore scalp so sort of know when itscomi g out if that makes sense,I have had my haircut really short, number 4 at the back and short on top, th I Bing out more at the front that I notice and hair dresser noticed today. I also find my feet are ok but boy my hands are dry and peel and my nails have gone thin and horrible to look at, other Than that I co ple very well with the otherwise effects like you. 😀
Sign In or Register to comment.